# SDR CA130125004

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 24,648 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) BOTH NR 4 ENGINE FIRE DETECTION ELEMENTS FOUND TO HAVE CHAFE DAMAGE FROM CONTACT WITH AIRFRAME STRUCTURE CAUSING ACTIVATION OF THE FIRE WARNING.  BOTH DETECTION ELEMENTS REPLACED, CHECKED SERVICEABLE.
